HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 22 no. 1-2 >

A remark on the Steenrod representation of B(Zp X Zp)

Files in This Item:
JFS_HU_v22n1_2-67.pdf197.99 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/58115

Title: A remark on the Steenrod representation of B(Zp X Zp)
Authors: Koshikawa, Hiroaki Browse this author
Issue Date: 1972
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 22
Issue: 1-2
Start Page: 67
End Page: 73
Type: bulletin (article)
URI: http://hdl.handle.net/2115/58115
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 22 no. 1-2

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University